TRI-BUFFERED FORMULA: Each tablet contains 325 mg of aspirin, along with calcium and magnesium, to provide a gentler option for stomach comfort. PAIN RELIEVER & FEVER REDUCER: Effective relief from headaches, muscle aches, arthritis pain, and fever. COATED TABLETS: Easy-to-swallow coated tablets ensure smooth ingestion, minimizing discomfort during intake. NSAID ACTION: Nonsteroidal anti-inflammatory drug (NSAID) that reduces inflammation and alleviates pain symptoms. COMPARE TO BUFFERIN: Provides the same active ingredient and effectiveness as Bufferin, offering a trusted alternative.
Manufacturer | - |
---|---|
Brand | Leader |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 2231847 |
---|---|
User Reviews and Ratings | 4.7 (3 ratings) 4.7 out of 5 stars |
UPC | 096295129618 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Leader Buffered Aspirin Coated Tablets 325 mg Pain Reliever & Fever Reducer | Tri-Buffered Formula 130 ct
Reviews: 3
Ratings:
(3)
Price:
$9.87
on
![]() |
3 | (4.7) |
$9.87
on
![]() |